| Model Number |
M301 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G4: pma/510(k) # field on 3500a form is k193473, k210608 - reported here as pma # exceeded character limit for designated field.This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description
It was reported that monitoring on this insertable cardiac monitor (icm) was disabled due to a possible device malfunction.The patient was no longer being monitored because the issue could not be resolved with the icm device.Technical services recommended replacement of the icm and return of the explanted device for analysis.No adverse patient effects were reported.This icm remains in service.